MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 3MM; DENTAL HEALING COLLAR

ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 3MM; DENTAL HEALING COLLAR
Model Number HC345
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the healing collar didn't engage to the implant.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
Hc453 - dental: functional: disengaged, does not seat.
 
Additional Manufacturer Narrative
One (1) heal collar 4.5x5.5, 3mm (hc453) was returned for investigation.Visual evaluation of the as returned product identified the healing collar with signs of use.The reported item hc345 does not match the actual product returned.During measurements using caliper 05593632, due june 07, 2023, the healing collar was identified as hc453.Functional testing with an in-house implant to recreate the reported event; verified no malfunction.No pre-existing condition noted, and no per form was provided.Bone density type is unknown.The reported device was located on a tooth site (universal).The length of the device usage is unknown.The customer did not provide any pictures or x-rays.Appropriate documentation was reviewed.Dhr review and complaint history review by lot number could not be performed, as the lot number associated with the reported product is not available.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product within specifications.A complaint history review by item number was conducted for the (hc453) dating back to 12 months prior to the notification date.The complaint history review revealed that there are no existing non-conformances/capa/hhe/d/ie/product holds for the reported device related to the reported event.September post market trending was reviewed and there were no actionable events or corrective actions for the reported events.No actionable items have been triggered that will affect complaint handling on our end for this month.Based on the available information, device malfunction did not occur, and the reported events are non-verifiable, with the information provided.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HEAL COLLAR 4.5X5.5, 3MM
Common Device Name
DENTAL HEALING COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14570717
Report Number0002023141-2022-01344
Device Sequence Number14718750
Product Code NHA
UDI-Device Identifier00889024015005
UDI-Public(01)00889024015005(17)250302(10)2020021877
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2025
Device Model NumberHC345
Device Catalogue NumberHC453
Device Lot Number2020021877
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Supplement Date Received by Manufacturer09/12/2022
11/10/2022
Initial Report FDA Received Date06/01/2022
Supplement Report FDA Received Date09/14/2022
11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose